# SDR VTZA95022

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: PV304426
- Condition: Failed
- Location: Lt/Rt Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 6278 - CMH-IAD - DURING CRUISE HAD A COMPLETE LOSS OF HYDRAULIC PRESSURE ON LEFT ENGINE FIRST, THEN RT PRESSURE FAILED.  AIRCRAFT RETURNED TO CMH WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH HYDRAULIC PUMPS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
